Tokyo Journal of Mathematics

A Proof of Thurston's Uniformization Theorem of Geometric Orbifolds

Yukio MATSUMOTO and José María MONTESINOS-AMILIBIA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 14, Number 1 (1991), 181-196.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270130498

Digital Object Identifier
doi:10.3836/tjm/1270130498

Mathematical Reviews number (MathSciNet)
MR1108165

Zentralblatt MATH identifier
0732.57015

Citation

MATSUMOTO, Yukio; MONTESINOS-AMILIBIA, José María. A Proof of Thurston's Uniformization Theorem of Geometric Orbifolds. Tokyo J. Math. 14 (1991), no. 1, 181--196. doi:10.3836/tjm/1270130498. https://projecteuclid.org/euclid.tjm/1270130498


Export citation